• Publications:

    • J. Schmetes, J. Zafarani, Topologie stricte faible et mesures discretes, Bull. Soc. Roy. Liege, 43 (1974), 405-418.

    • J. Schmetes, J. Zafarani, A weak strict topology and discrete measures II, Bonner Mathematische Schriften, 81 (1974), 134-138.

    • J. Zafarani, A sufficient condition for the strict topology to be Mackey, Bull. Soc. Roy. Liege, 44 (1975), 596-571.

    • J. Zafarani, The strict topology and topological measure theory, Proc. Seventh. Nat. Conf.Tabriz (1976), 420-435.

    • J. Zafarani, On compact subsets of quotient spaces, Proc. Eighth Nat. Math. Conf. Tehran (1977),346-349.

    • J. Zafarani, A space of vector valued measures and a strict topology, Manuscripta Math. 39 (1982), 147-153.

    • J. Zafarani, Locally convex topologies on space of vector-valued continuous functions, Bull. Soc. Roy. Leige, 55 (1986), 353-362.

    • J. Schmetes, J. Zafarani, Strict topologies and (gDF)-spaces, Arch. Math., 49 (1987), 227-231.

    • J. Zafarani, Strict topologies and (DF)-spaces, Bull. Soc.Math. Belg., 40 (1988), 91-94.

    • J. Zafarani, A brief survey of strict topologies and Bare measures, Proc. Third analysis Seminar, Shiraz (1989), 42-56.

    • J. Zafarani, Approximation Property for strict topologies, Research Bull. of Isfahan University, 3 (1990), 1-6.

    • J. Zafarani, Injective tensor products and strict topology, Proc. 20th. Annual Iranian Math. Conf. (1990), 681-693.

    • J. Zafarani, Topologies on spaces of vector valued continuous functions, Proc. Fifth Analysis Seminar,Shiraz, (1990), 84-91.

    • J. Schmetes, J. Zafarani, Angelicity of vector-valued measures,Proc. Roy. Ir. Acad., 91A (1991), 133-135.

    • J. Zafarani, Unconditionally converging and weakly precompact operators on the spaces of continuous functions, Bull. Soc. Roy. Liege, 63 (1994) 403-406.

    • J. Zafarani, Grothendieck spaces of compact operators, Math. Nach., 174 (1995),317-322.

    • J. Zafarani, Generalized quasi-variational inequalities for convex spaces, Proc. 30th. Annual Iranian Math.Conf., (1999), 448-456.

    • J. Zafarani, Spaces of compact operators without fixed point property, Proc. 11th. Analysis Seminar, Yazd (2000), 171-174.

    • J. Zafarani, Fixed point property, Proc. Second International Conf. on Applied Math. Tehran (2000), 458-472.

    • J. Zafarani, Variational inequalities in topological vector spaces, Proc. First Workshop on Nonliear Analysis, Tehran (2002), 152-166.

    • S. M. Moshtaghioun, J. Zafarani, Weak sequential convergence in the dual of operator ideals, J. of Operator Theory, 44 (2003), 143-152.

    • M. Fakhar, J. Zafarani, KKM theorem with applications to lower and upper bounds equilibrium problem in G-convex spaces,Inter. J. Math. and Math. Sci., 51 (2003), 3267-3276.

    • M. Fakhar, J. Zafarani, Matching and fixed point theorems in L-convex spaces Generalized, Proc. 13th. Seminar Anal. Appl. Isfahan, (2003), 53-60.

    • M. Fakhar, J. Zafarani, Equilibrium problems for quasimonotone and pseudomonotone bifunctions, J. Optim. Theory and Appl., 123 (2004), 349-364.

    • J. Zafarani, KKM Property in topological spaces, Bull. Soc. Roy. Liege,73(2004), 171-185.

    • H. R. Shatery, J. Zafarani, The equality between Borel and Baire classes, Real Analysis Exchange, 30 (2005), 1-13.

    • M. Fakhar, J. Zafarani, Fixed points theorems and quasi-variational inequalities in G-convex spaces, Bull. Soc. Math. Belg. 12, no. 2 (2005), 235 - 247.

    • M. Fakhar, J. Zafarani, Generalized VectorEquilibrium problems for pseudomonotone multi-valued bifunctions,J. Optim. Theory and Appl. 126 (2005), 109-124.

    • M. Fakhar, J. Zafarani, Equilibrium problems in the quasimonotone case, J. Optim. Theory and Appl. 126 (2005), 125-136.

    • A. Amini, M. Fakhar, J. Zafarani, KKM mappings in metric spaces, Nonlinear Anal. T. M. A. 60 (2005), 1045-1052.

    • H. R. Shatery, J. Zafarani, Vector valued Baire functions, J. for Analysis and its Applications ZAA, 24 (2005), 649-656.

    • S. M. Moshtaghioun, J. Zafarani, Completely continuous subspaces of operator ideals, Taiwan. J. Math., 10 (2006), 691-698.

    • T. Jabarootian, J. Zafarani, Generalized invariant monotonicity and invexity of nondifferentiable functions, J. Global Optimization, 36 (2006), 537-564.

    • A. Amini, M. Fakhar, J. Zafarani, Fixed point theorems for the class S-KKM mappings in abstract convex spaces, Nonlinear Anal. T. M. A., 66 (2007), 14-21.

    • H. R. Shatery, J. Zafarani, A Banach-Stone Theorem for completely regular spaces, Bull. Belg. Math. Soc., 14 (2007), 555-564

    • M. Fakhar, J. Zafarani, Generalized R-KKM theorems and their applications, Taiwanese J. Math., 11 (2007), 95-105.

    • A. P. Farajzadeh, J. Zafarani, Vector F-implicit complementarity problems in topological vector spaces, Applied Math. Letters, 20 (2007), 1075-1081

    • T. Jabarootian, J. Zafarani, Generalized vector variational inequalities in topological vector spaces, Journal of Applied Analysis, 13 (2007) 291-302.

    • M. Chinaie, T. Jabarootian and M. Rezaie, J. Zafarani, Minty's lemma and vector variational-like inequalities, J. of Global Optimization, 40 (2008), 463-473.

    • T. Jabarootian, J. Zafarani, Generalized vector variational-like inequalities, J. Optim. Theory and Appl., 136 (2008),15- 30.

    • M. Fakhar, J. Zafarani, Quasi-equilibrium problems and symmetric Quasi-equilibrium problems, J. Optim.Theory and Appl. 136 (2008), 397- 409.

    • M. Fakhar, J. Zafarani, A New Version of Fan's Theorem and its Applications, CUBO A Mathematical Journal, 10 (2008), 137-147.

    • M. Fakhar, J. Zafarani, On Generalized Variational Inequalities, J. of Global Optimization 43 (2008), 503 -511.

    • M. Rezaie, J. Zafarani, Vector Optimization and Variational-Like Inequalities, J. of Global Optimization 43 (2009), 47 - 66.

    • T. Jabarootian, J. Zafarani, Characterizations of preinvex and prequasiinvex set-valued maps, Taiwanese J. Math. 17 (2009), 871 - 898.

    • M. Chinaie, J. Zafarani, Image space analysis and scalarization of multivalued optimization, J. Optim.Theory and Appl. 142 (2009), 451 -467.

    • A. Amini, M. Fakhar, J. Zafarani, Fixed point theorems for generalized set-contraction mappings and their applications, Nonlinear Anal. T. M. A. 72 (2010), 2891 -2895.

    • A. P. Farajzadeh, J. Zafarani, Equilibrium problems and variational inequalities in topological vector spaces, Optimization 59 (2010), 485 - 499.

    • M. Oveisiha, J. Zafarani, Vector optimization problem and generalized convexity, J. Global Optim., 52 (2012), 29-43 .

    • Q. H. Ansari, M. Rezaie, J. Zafarani, Generalized vector variational-like inequalities and vector optimization, J. Global Optim., 53 (2012), 271- 284.

    • M. Fakhar, Z. Soltani, J. Zafarani, Some asymptotic stationary point theorems in topological spaces, Topology and its Applications, 159 (2012), 3453-3460.

    • M. Chinaie, J. Zafarani, Image space analysis and scalarization for epsilon-optimization of multifunctions, J. Optim.Theory and Appl. 157 (2013), 685-695.

    • M. Oveisiha, J. Zafarani, Generalized Minty vector variational-like inequalities and vector optimization problems in Asplund spaces, Optimization Letters, 7 (2013),709-721.

    • M. Oveisiha, J. Zafarani, Supper efficient solutions for set-valued maps, Optimization 62 (2013), 817-834..

    • M. Fakhar, M. Lotfipour, J. Zafarani, On the Brezis Nirenberg Stampacchia-type theorems and their applications, J. Global Optim., 55 (2013), 751-770.

    • M. Fakhar, Z. Soltani, J. Zafarani, Fixed sets and endpoints of set-valued asymptotic contractions in metric spaces, Miskolc Mathematical Notes 15 (2014), 87–95.

    • M. Darabi, J. Zafarani,Tykhonov well-posedness for quasi-equilibrium problems, Journal of Optimization Theory and Applications 165 (2015), 458-479.

    • M. Fakhar, Z. Soltani, J. Zafarani,The Lefschetz fixed point theorem and its application to asymptotic fixed point theorem for set-valued mappings, Journal of Fixed Point Theory and Applications 17 (2015), 287-300.

    • M. Darabi, J. Zafarani, Levitin–Polyak Well-Posedness of Strong Parametric Vector Quasi-equilibrium Problems, Applied Analysis in Biological and Physical Sciences,(2016), 321-3371

    • M. Darabi, J. Zafarani, M-well-posedness and B-well-posedness for vector quasi-equilibrium problems, J. Nonlinear Convex Anal 17(2016), 1607-1625.

    • M. Fakhar, Z. Soltani, J Zafarani, Fixed set theorems with application to the fixed point theory,JOURNAL OF NONLINEAR AND CONVEX ANALYSIS 17 (2016), 569-578.

    • M. Fakhar, M. Lotfipour, J Zafarani, Generalized vector quasiequilibrium problems and their well-posedness,JOURNAL OF NONLINEAR AND CONVEX ANALYSIS 17 (2016), 2483-2500.

    • M. Chinaie, J. Zafarani, Nonlinear separation in the image space with applications to constrained optimization, Positivity 21 (2017), 1031-1047.

    • M. Darabi, J. Zafarani, Hadamard well-posedness for vector parametric equilibrium problems, J. Nonlinear Var. Anal 1 (2017), 281-295.

    • M. Fakhar, M.R. Mahyarinia, J. Zafarani, On nonsmooth robust multiobjective optimization under generalized convexity with applications to portfolio optimization,European Journal of Operational Research 265(2018), 39-48.

  • Abstracts and Lectures:

    • Sufficient conditions for the strict topologies to be Mackey, Ninth Nat. Math. Conf. Isfahan (1978).

    • Strict topologies and vector-valued measures. Inter. Cong. of Math., Helsinki, Finland (1978).

    • Strict topologies, Borel measures and Baire measures, First Analysis Seminar, Mashhad (1978).

    • Some aspects of complex analysis, Summer Seminar on Complex Analysis, ICTP Trieste, Italy, (1980).

    • Strict topologies on Spaces of vector valued continuous functions, Inter, Cong. of Math., Warsaw, Poland (1983).

    • (gDF) spaces for strict topologies, ICTP, Trieste, Italy, (1985).

    • Substrict topologies and complete spaces, Liege, Belgium(1986).

    • Permanent properties of some locally convex topologies on continuous functions, Annual Iranian Math. Conf, Birjand (1987).

    • (DF) spaces for vector-valued continuous functions, ICTP, Trieste, Italy, (1987).

    • Approximation property for strict topologies, Nineteenth Annual Iranian Math. Conf., Rasht (1988).

    • Approximation property for the strict topologies,ICTP, Trieste, Italy, (1988).

    • Strict topologies and generalized (DF)-spaces, Trend in Functional Analysis and Approximation theory, Italy (1989).

    • Angelicity of spaces of measures, Inter. Cong. of Math. Kyoto, Japan (1990).

    • Angelicity of vector-valued continuous functions, Inter. Functional Analysis Meeting, Pensacola Spain (1990).

    • Convex compact subsets in certain spaces of measures, 22nd Annual Iranian Math. Conf. Mashhad (1991).

    • Weak*−Compact subsets of vector measures, Sixth Analysis Seminar, Zahedan (1991).

    • Weak* compact convex subsets of vector measures, ICTP, Trieste, Italy, (1991).

    • Strict topologies on the spaces of vector valued functions, Kent, U.S.A. (1992).

    • Grothendieck spaces of compact operators, Kent, U.S.A. (1993).

    • Grothendieck spaces of weak compact operators, Functional Analysis and Partial Differential Equations; Han-Sur-Lesse, Belgium (1994).

    • On containment of c in E"F, 25th. Annual Iranian Math. Conf. Tehran (1994).

    • Unconditionally converging operators on the space of continuous function, Inter. Cong. of Math. Zurich, Switzerland (1994).

    • Unconditionally converging and weakly precompact operators on the space of continuous functions, 26th. Annual Iranian Mathematics Conf. Kerman (1995).

    • Weak compact operators on the space of continuous, Functional analysis meeting, Prague, Czech. (1995).

    • Property (V) in Projective tensor products, 27th. Annual Iranian Math. Conf.(1996).

    • Property (V) in Projective tensor products, Spring School on Functional Analysis, Prague, Czech(1996).

    • Strict topology and complete spaces in the sense of  Cech 28th. Annual Iranian Math. Conf. Tabriz(1997).

    • Containment of c0 in the space of compact operators, SFU, Canada(1997).

    • Asymptotically copies of l1 and c0 in Banach spaces, UBC, Canada(1998).

    • Asymptotically isometric copies of l1 and c0 in Banach spaces, Ninth Seminar on Analysis and its Applications, Tehran(1998).

    • Generalized variational and quasi-variational inequalities for non-linear spaces, First Conference in Optimization and its Applications, Mashhad(1998).

    • Stability of asymptotically isometric copies of l1, 31st. Annual Iranian Math. Conf. Tehran(2000).

    • Generalized variational inequalities for H-spaces,Spring School on Functional Analysis, Prague,Czech(2000).

    • Banach spaces with Schur property, 32nd. Annual Iranian Mathematics Conf. Babolsar (2001).

    • Generalized KKM maps on topological spaces, 33rd. Annual Iranian Mathematics Conf. Mashhad (2002).

    • Weak sequential convergence and compactly continuous subspaces of operator ideas, Inter. Cong. of Math. Beijing (2002).

    • Fixed point theorems in generalized convex spaces, Nonlinear analysis and convex analysis, Tokyo(2003).

    • KKM maps in topological spaces, Functional Analysis and Partial Differential Equations, Liege (2004).

    • KKM and S-KKM maps in topological spaces, On fixed point theory in honour of Professor Andrzej Granas, Montreal (2004).

    • Generalized Vector Equilibrium Problems for Pseudomonotone Multi-valued Bifunctions, Generalized Convexity VIII - Varese (Italy), July 4-8, 2005.

    • Monotonicity and Invexity of Non-differentiable Functions,The International Conference on Nonlinear Programming with Applications, Shanghai (China), 2006.

    • Vector variational-like inequalities, 44th Workshop: Variational analysis and partial differential equations, Erice (Italy), 2006.

    • Banach-Stone type theorems for Borel and Baire functions, Banach Algebra 2007, Laval (Canada).

    • Vector Varitional-like Inequalities and Apllications, 16th. Seminar on Math. Anal. Appl.,2007, Mashhad.

    • Efficient solutions of set-valued optimization, International Conference on Operations Research and Optimization, 2011, Tehran.

  • Books :

    • The elements of real analysis, Iranian Press, First edition, 1987, Second edition, 1992.

    • Fundamentals of topology, Isfahan University Press, 1994.

    • Differential geometry, Isfahan University Press, 1997.


 [ Home | Publications| Professional Experience | Sitemap ]

Last Updated: May 2018